# SDR DLL13953416

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1647070
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT WING RIB UPPER CAPS AT IWS 503 WERE FOUND WITH SEVERAL CRACKS IN THE TYPICAL LOCATIONS AT THE ATTACH TABS AT AIRCRAFT HMV.  THESE CAPS WILL BE REPLACED PER DL ERA 271522-14.
